Volume 13, Issue 2 (12-2014)                   JIRSS 2014, 13(2): 177-186 | Back to browse issues page

XML Print

, bkhaledi@hotmail.com
Abstract:   (3977 Views)
Suppose λ,x,ζ traverse the ordered sets Λ, X and Z, respectively and consider the functions f(λ,x,ζ) and g(λ,ζ) satisfying the following conditions, (a) f(λ,x,ζ) > 0 and f is TP2 in each pairs of variables when the third variable is held fixed and (b) g(λ,ζ) is TP2. Then the function h(λ,x) =∫Z f(λ,x,ζ)g(λ,ζ)dµ(ζ), defined on Λ×X is TP2 in (λ,x). The aim of this note is to use a new stochastic ordering argument to prove the above result and simplify it’s proof given by Karlin (1968). We also prove some other new versions of this result.
Full-Text [PDF 76 kb]   (1515 Downloads)    

Received: 2014/12/16 | Accepted: 2014/12/16 | Published: 2014/12/16